# SDR JIKA2022113001

- Difficulty date: November 30, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: N7209W
- Aircraft time: 31,687 hours, 42,255 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 11580013
- Part serial: W4050
- Condition: Leaking
- Location: Mlg
- Part time: 4,840 hours, 5,812 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THAT RIGHT BRAKES LOST PRESSURE AT SOME POINT DURING THE RETURN FLIGHT BACK TO KBFI, TESTED ON FINAL AND FELT NO RESISTANCE AND FELT NO BRAKING AFTER LANDING.  DURING TROUBLESHOOTING, MAINTENANCE DISCOVERED NUMBER THREE BRAKE ASSEMBLY LEAKING AROUND INPUT FITTING. REPLACED O-RINGS BUT NO CHANGE IN LEAK. INSPECTED O-RINGS AND FOUND NO NICKS OR DAMAGE. MAINTENANCE REPLACED NUMBER THREE BRAKE ASSEMBLY.  OPS CHECKED GOOD.
